# SDR DALA2024090508740

- Difficulty date: September 2, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 62,567 hours, 32,652 cycles
- Engine: Cfmint CFM565A5
- Engine time: 53,290 hours, 27,590 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulted
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3126 - ATO - AT THROTTLE UP DUE TO IDG 2 LOW OIL PRESSURE MESSAGE. CORRECTIVE ACTION: DEFERRED IDG 2 PER MEL. LATER REPLACED NBR 2 ENGINE IDG 4000XU. (LP 5713626)
